Подписаться
Zoltan Furedi
Zoltan Furedi
Неизвестная организация
Подтвержден адрес электронной почты в домене illinois.edu
Название
Процитировано
Процитировано
Год
The eigenvalues of random symmetric matrices
Z Füredi, J Komlós
Combinatorica 1 (3), 233-241, 1981
7571981
Families of finite sets in which no set is covered by the union of r others
P Erdős, P Frankl, Z Füredi
Israel J. Math 51 (1-2), 79-89, 1985
573*1985
The history of degenerate (bipartite) extremal graph problems
Z Füredi, M Simonovits
Erdős Centennial, 169-264, 2013
2622013
Computing the volume is difficult
I Bárány, Z Füredi
Discrete & Computational Geometry 2 (4), 319-326, 1987
2461987
Matchings and covers in hypergraphs
Z Füredi
Graphs and Combinatorics 4 (1), 115-206, 1988
2211988
Turán type problems
Z Füredi
Surveys in combinatorics 166, 253-300, 1991
1741991
Davenport-Schinzel theory of matrices
Z Füredi, P Hajnal
Discrete Mathematics 103 (3), 233-251, 1992
1731992
New asymptotics for bipartite Turán numbers
Z Füredi
Journal of Combinatorial Theory, Series A 75 (1), 141-144, 1996
1681996
Onr-cover-free families
Z Füredi
Journal of Combinatorial Theory, Series A 73 (1), 172-173, 1996
1611996
Point selections and weak ε-nets for convex hulls
N Alon, I Bárány, Z Füredi, DJ Kleitman
Combinatorics, Probability and Computing 1 (3), 189-200, 1992
1471992
Maximum degree and fractional matchings in uniform hypergraphs
Z Füredi
Combinatorica 1 (2), 155-162, 1981
1451981
On the number of halving planes
I Bárány, Z Füredi, L Lovász
Combinatorica 10 (2), 175-183, 1990
1311990
An upper bound on Zarankiewicz'problem
Z Füredi
Combinatorics, Probability and Computing 5 (1), 29-33, 1996
1261996
The number of maximal independent sets in connected graphs
Z Füredi
Journal of Graph Theory 11 (4), 463-470, 1987
1181987
The maximum number of unit distances in a convex n-gon.
Z Füredi
J. Comb. Theory, Ser. A 55 (2), 316-320, 1990
1101990
Exact solution of some Turán-type problems
P Frankl, Z Füredi
Journal of Combinatorial Theory, Series A 45 (2), 226-262, 1987
1081987
On the number of edges of quadrilateral-free graphs
Z Füredi
Journal of Combinatorial Theory, Series B 68 (1), 1-6, 1996
1051996
The number of triangles covering the center of an n-set
E Boros, Z Füredi
Geometriae Dedicata 17 (1), 69-77, 1984
1041984
Triple systems not containing a Fano configuration
Z Füredi, M Simonovits
Combinatorics, Probability and Computing 14 (4), 467-484, 2005
1022005
Extremal problems whose solutions are the blowups of the small Witt-designs
P Frankl, Z Füredi
Journal of Combinatorial Theory, Series A 52 (1), 129-147, 1989
1001989
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20